Top 9 Aleve Liquid Gels Extra Strength – Naproxen Sodium

As an Amazon Associate I earn from qualifying purchases.

1. Aleve

#ad

120 Count, Fast Pain Relief, Aleve Liquid Capsules, Naproxen Sodium Capsules 220 mg NSAID, Pain Reliever/Fever Reducer

#ad
Aleve #ad - Get fast, continuous pain Relief with Aleve Liquid Gels for up to 12 hours. Each pill has the strength to last 12 hours. Aleve is proven stronger* & longer on Pain than Tylenol *Based on clinical data from the first six hours after initial dosing. Just two pills for all day pain relief. Aleve is an over-the-counter otc, nonsteroidal anti-inflammatory drug NSAID designed to deliver up to 12 hours of continuous pain relief at the site of pain.
BrandAleve #ad
ManufacturerAleve #ad
Height4.88 Inches
Length2.63 Inches
Weight0.5 Pounds
Width2.63 Inches
Part NumberBY-278
ModelBY-278

2. Aleve

#ad

80 Count, Aleve Liquid Gels with Easy Open Arthritis Cap, Fast Pain Relief, Naproxen Sodium Capsules 220 mg NSAID, Pain Reliever/Fever Reducer

#ad
Aleve #ad - Get fast, continuous Pain Relief with Aleve Liquid Gels. Aleve provides temporary relief of minor aches and pains due to backaches, toothaches, muscular aches, headaches, menstrual pain, minor arthritis and other joint pain, and the common cold.

Based on minimum labeled dosing. The aleve easy open cap features a contoured bottle that fits comfortably in your hand and a cushioned cap to give you better control. Only aleve works at the site of pain all day with just Two Pills. Also temporarily reduces fever. Aleve is different, unlike Tylenol and Advil, each Aleve caplet has the strength to last 12 hours.

**. Aleve is an over-the-counter otc, nonsteroidal anti-inflammatory drug NSAID that has provided temporary relief from minor aches and pains for 25 years. Aleve is the #1 orthopedic Surgeon Recommended over-the-counter brand for minor arthritis pain. Easy open cap is not child resistant. Data on file.
BrandAleve #ad
ManufacturerBayer Health Care, Consumer Division #ad
Part NumberHL6-K328
ModelHL6-B328

3. Aleve

#ad

Liquid Gels with Naproxen Sodium 220mg NSAID Pain RelieverFever Reducer, 40 Count, Aleve

#ad
Aleve #ad - Based on menstrual and dental pain studies. Comes in a soft, liquid filled capsule. Aleve is the #1 recommended brand for minor arthritis pain among orthopedic doctors. Aleve temporarily relieves minor pain from: minor arthritis pain, headache, backache, menstrual cramps, muscle aches, dental pain.12 hours of pain relief* *Among OTC Leading Brands. 1 pill. Only aleve. Aleve is proven better on tough pain than Tylenol 8hr.
BrandAleve #ad
ManufacturerAleve #ad
Height0 Inches
Length3.84 Inches
Weight0.2 Pounds
Width2.18 Inches
Part Number325866561558
Model326000000000

4. Aleve

#ad

And Fever Reduction, Yellow, Muscle Aches, 220 mg, Aleve Arthritis Gelcap, 160 Count, Fast Acting All Day Pain Relief for Headaches, Naproxen Sodium

#ad
Aleve #ad - Also temporarily reduces fever. Aleve's triple benefit: proven relief, all day long, with fewer pills. Based on minimum labeled dosage.

Aleve provides temporary relief of minor aches and pains due to backaches, minor arthritis and other joint pain, muscular aches, headaches, menstrual pain, and toothaches. Aleve is an over-the-counter otc, nonsteroidal anti-inflammatory drug NSAID designed to deliver up to 12 hours of continuous pain relief at the site of pain. Each pill has the strength to last 12 hours. 160 gelatin coated capsule shaped tabletsYellow. Each pill has the strength to last 12 hours. Just two pills for all day pain relief.
BrandAleve #ad
ManufacturerAmazonUs/BAYR7 #ad
Height5.75 Inches
Length3.07 Inches
Width3.07 Inches

5. Aleve

#ad

Naproxen Sodium for Pain Relief ‐ 50 Count, Aleve Liquid Gels

#ad
Aleve #ad - Fever reducer: this pain medicine for adults and children ages 12 and up also temporarily reduces feverFever reducer: This pain medicine for adults and children ages 12 and up also temporarily reduces fever.

Effective pain reliever: temporarily reduces fever and relieves minor pain of arthritis, muscular aches, backache, toothache, menstrual cramps, headache and the common cold. Doctor recommended: aleve pain relief pills are the #1 orthopedic surgeon recommended OTC brand for minor arthritic pain. Long lasting relief: each Aleve liquid gel has the strength to last up to 12 hours. Child‐resistant packaging: These Aleve Liquid Gels come in a child‐resistant bottle.
BrandAleve #ad
ManufacturerBayer HealthCare LLC #ad

6. Amazon Basic Care

#ad

Minor Arthritis and More, Amazon Basic Care Naproxen Sodium Tablets 220 mg, Fever Reducer NSAID and Pain Reliever for Muscular Aches, 300 Count, Backache, Headache, Toothache

#ad
Amazon Basic Care #ad - Capsule-shaped tablets: this 12 hour pain reliever and fever reducer comes in a capsule-shaped tablet; this product is gluten free. Strength to last 12 hours: pain reliever and fever reduction for up to 12 hours so you can get through the day.

Aches and pains: temporarily relieves minor aches and pains due to minor pain of arthritis, headache, muscular aches, menstrual cramps, backache, toothache and the common cold; also temporarily reduces fever. All day relief: amazon basic care naproxen Sodium Tablets 220 mg is a pain reliever and fever reducer for adults and children age 12 years and over. Active ingredient: this pain reliever and fever reducer contains naproxen sodium 220 mg, a nonsteroidal anti-inflammatory drug NSAID; compare to the active ingredient in Aleve Caplets.
BrandAmazon Basic Care #ad
ManufacturerBasic Care #ad
Height4.25 Inches
Length2.23 Inches
Weight0.28 Pounds
Width2.23 Inches
Part Number1

7. A+Health

#ad

180 Count, Made in USA, A+Health Naproxen Sodium 220 Mg Liquid Gels Back and Muscle Pain

#ad
A+Health #ad - Proudly made in the usa with ingredients for 12 hour relief from most common aches and pains at a great value; Contains 180 capsules. Our a+ health naproxen sodium back & Muscle Pain Capsules are liquid-filled capsules which can provide rapid relief and get you back on track.

Contains active ingredient naproxen 220mg nonsteroidal anti-inflammatory drug in an easy-to-swallow capsule—compare to the active ingredient in Aleve Back & Muscle Pain. Don’t let pain get in your way! Find fast-acting relief on-the-go with these easy-to-swallow capsules so you can get back to living. Temporarily reduces fever and relieves minor pains due to backaches, and muscular aches, menstrual cramps, headaches, toothaches, the common cold, and minor arthritis pain.
BrandA+Health #ad
ManufacturerWARMAPE #ad
Height4.75 Inches
Length2.75 inches
Weight0.6 Pounds
Width2.75 Inches
Part NumberWARMAPE
ModelWARMAPE

8. Aleve

#ad

100 Count, 220mg NSAID Pain Reliever/Fever Reducer, Aleve Caplets with Naproxen Sodium

#ad
Aleve #ad - Aleve is the #1 recommended brand for minor arthritis pain among orthopedic doctors. Strength to last 12 hours. Aleve is proven better on tough pain than Tylenol 8hr. Naproxen sodium 220mg Pain Reliever/Fever Reducer. Just 1 caplet can relieve pain for up to 12 hours. All day pain relief with just 2 pills in a convenient caplet form. For minor aches and pains due to minor arthritis, back and body aches, and headache. Comes in small, oval caplets. Based on menstrual and dental pain studies.
BrandAleve #ad
ManufacturerAleve #ad
Height0 inches
Length4 inches
Weight0.8 Pounds
Width2 inches
Part Number10506
Model10506

9. Advil

#ad

Menstrual Pain and Joint Pain Relief, 80 Liquid Filled Capsules, Advil Liqui-Gels Pain Reliever and Fever Reducer, Pain Medicine for Adults with Ibuprofen 200mg for Headache, Backache

#ad
Advil #ad - Fever medicine, back pain medication and joint or minor arthritis pain reliever that also provides headache pain relief, period pain relief and relief of muscle aches or aches and pains from the common cold.

200mg ibuprofen liqui-gels that provide faster and stronger pain relief than Tylenol Rapid Release Gels, while also reducing fever, right where you need it most, and new packaging will feature 20 percent less plastic to keep nearly 500, 000 pounds of plastic out of landfills. One package of 80 advil liqui-gels pain reliever and fever reducer Liquid Filled Capsules, Backache, Pain Medicine for Adults with Ibuprofen 200mg for Headache, Menstrual Pain and Joint Pain Relief.

Advil ibuprofen liquigels are a non aspirin pain reliever and fever reducer for adults designed for fast absorption. Headache, backache, menstrual pain and joint pain medicine for adults and children 12 years and older.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height2.3 Inches
Length2.4 Inches
Weight0.2 Pounds
Width4.3 Inches
Part Number295663
Model305730169400